Lower bounds on the complexity of simulating quantum gates

Childs, AM, Haselgrove, HL and Nielsen, MA (2003) Lower bounds on the complexity of simulating quantum gates. Physical Review A, 68 5: . doi:10.1103/PhysRevA.68.052311

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ66322.pdf Full text (open access) application/pdf 68.18KB 2

Author Childs, AM
Haselgrove, HL
Nielsen, MA
Title Lower bounds on the complexity of simulating quantum gates
Journal name Physical Review A   Check publisher's open access policy
ISSN 1050-2947
Publication date 2003
Sub-type Article (original research)
DOI 10.1103/PhysRevA.68.052311
Open Access Status File (Publisher version)
Volume 68
Issue 5
Total pages 6
Editor B Crasemann
Place of publication United States
Publisher American Physical Society
Collection year 2003
Language eng
Subject C1
240201 Theoretical Physics
780102 Physical sciences
Abstract We give a simple proof of a formula for the minimal time required to simulate a two-qubit unitary operation using a fixed two-qubit Hamiltonian together with fast local unitaries. We also note that a related lower bound holds for arbitrary n-qubit gates.
Keyword Optics
Physics, Atomic, Molecular & Chemical
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collections: 2004 Higher Education Research Data Collection
School of Physical Sciences Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 27 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Wed, 15 Aug 2007, 02:01:01 EST